MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD ICP EXPRESS; ICP EXPRESS - MONITOR

INTEGRA LIFESCIENCES MANSFIELD ICP EXPRESS; ICP EXPRESS - MONITOR
Catalog Number 826634
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported an intracranial pressure (icp) monitor (id 826634) was not reading correctly and it was overheating.No patient contact/injury reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d1, d2a, d4, d9, g3, g6, h2, h3, h4, h11.The icp monitor (id 826634) was returned for evaluation.Device history review: no anomalies were identified that occurred during the manufacture or packaging of the device.Failure analysis: during the evaluation the lcd, housing and psu suffered physical damage.The icp console will need a psu, battery, housing, and lcd to correct the repair.Replaced the psu, battery, housing, and lcd to correct the problem.Performed an evaluation and function test.The icp console passed all tests.The complaint was confirmed.Root cause analysis: the likely root cause is physical damage throughout the unit.

Brand Name
ICP EXPRESS
Common Device Name
ICP EXPRESS - MONITOR
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23782485
Report Number3014334038-2025-00152
Device Sequence Number14722877
Product Code GWM
UDI-Device Identifier10381780520443
UDI-Public10381780520443
Combination Product (Y/N)N
PMA/510(K) Number
K945585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number826634
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown